# SDR SCNA96063

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1140-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, NUMEROUS AREAS OF CORROSION WERE FOUND ON A WEB ENCLOSURE IN THE AFT CARGO COMPARTMENT, APPROXIMATE BS 1140-BS 1148.  MECHANICALLY REMOVED THE CORROSION, FABRICATED AND INSTALLED A NEW WEB IN ACCORDANCE WITH B727 SRM 51-40-02, FIGURE 1.
